# SDR USAA920081659

- Difficulty date: September 4, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500B BETWEEN S20R AND S21R.  REPAIRED FRAME AT BS 500B BETWEEN S20R AND S21R IAW EA NR 100623.  (K)
